2 doctors weighed in:

Omg, been using retin a (tretinoin) and hydroquinone for 1month. Brown spots are darker and skin is like wind burned. Help what do i do, so very sad and upset.

2 doctors weighed in
Dr. Tanya Russo
Pediatrics
1 doctor agrees

In brief: Excessive dryness

Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryness when using facial medications.
Cetaphil and Ceravue are two examples.

In brief: Excessive dryness

Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryness when using facial medications.
Cetaphil and Ceravue are two examples.
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
16 years in practice
1M people helped
Continue
100,000 doctors available